MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and confirmed the reported issue with the customer.The fse ran an all set home function and identified the hybrid cup transfer was not in proper position with the home sensor as fast as it should be.The fse identified access debris on the cup transfer and removed the debris using an alcohol pad until the hybrid cup transfer began to move freely without hesitation.The fse validated the analyzer by running quality control (qc) with results within acceptable range.The aia-2000 analyzer is functioning as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were no other similar complaints found during the searched period.The aia-2000 operator's manual under appendix 4 error messages, states the following: [4273] hybrid cup transfer z-axis home overrun cause : the home sensor activated improperly after movement of the hybrid cup transfer z-axis.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause of the reported issue was due to a dust/dirt problem on the hybrid cup transfer, cause traced to environment.
 
Event or Problem Description
A customer reported 4273 hybrid cup transfer z-axis home overrun error on the aia-2000 analyzer.The customer restarted the analyzer but error persists.The technical support specialist (tss) instructed the customer to inspect the analyzer for fallen test cups and confirm the waste chute was not obstructed.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key19199309
Report Number3004529019-2024-00547
Device Sequence Number18160702
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date04/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown